# SDR AWXA200601182

- Difficulty date: July 4, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LOCATED ON SHEAR PLATE PASSENGER CABIN BETWEEN FS 69 TO FS 70 STRINGER 23 L.  CORROSION LOCATED ON SHEAR PLATE PASSENGER CABIN BETWEEN FS 69 TO FS 70 STRINGER 23 L WAS REPLACED AND INSTALLED IAW SRM A319 51-72-11, PAGE 1 - 2.
